MathSciNet Relay Station
MathSciNet bibliographic data
MR2748418 (2012d:11102) 11F33 (11F30)
Ahlgren, Scott; Rouse, Jeremy Congruences for newforms and the index of the Hecke algebra. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1247–1261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement